# SDR AALA20110707TUL14

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,839 hours, 21,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD TO WEB ANGLE CORRODED AFT OF RIGHT NUMBER 2 DOOR STATIONS 745 TO 755.  REPLACED CREASE ANGLE PER SRM 51-10-02-0G.
